# SDR MWEA95363

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360231021
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, WHILE TAXIING TO GATE, STRONG FUEL ODOR PERMEATED THE CABIN AFTER STARTING APU.  MAINTENANCE FOUND FUEL LEAKING FROM APU FUEL CONTROL DRAIN.  REPLACED APU FUEL CONTROL, OPS AND LEAK CHECK GOOD.  RETURNED A/C TO SERVICE.
